# SDR 97ZZZX1235

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93LC
- Make and model: Cessna P210N
- Aircraft serial: P21000741
- System (JASC): 2436 · DC Regulator
- Part: Control Unit
- Part number: GCSG5023
- Condition: Failed
- Location: Generator
- Part time: 24 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

THE GENERATOR CONTROL UNIT FAILED DURING FLIGHT (IFR).  PLANE MADE AN EMERGENCY LANDING.  NEW GENERATOR CONTROL UNIT INSTALLED.  CHECKED OK.
